American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 82 found      Go to page: 1 2 3

[1] Rodney Halburd, Risto Korhonen and Kazuya Tohge. Holomorphic curves with shift-invariant hyperplane preimages. Trans. Amer. Math. Soc. 366 (2014) 4267-4298.
Abstract, references, and article information   
View Article: PDF

[2] Kamal Boussaf, Alain Escassut and Jacqueline Ojeda. Survey on $p$-adic meromorphic functions $f'P'(f), g'P'(g)$ sharing a small function and additional properties. Contemporary Mathematics 596 (2013) 31-43.
Book volume table of contents   
View Article: PDF

[3] Alain Escassut and Nicolas Maïnetti. Morphisms between ultrametric Banach algebras and maximal ideals of finite codimension. Contemporary Mathematics 596 (2013) 63-71.
Book volume table of contents   
View Article: PDF

[4] Jean-Paul Bézivin, Kamal Boussaf and Alain Escassut. Some old and new results on zeros of the derivative of a $p$-adic meromorphic function. Contemporary Mathematics 596 (2013) 23-30.
Book volume table of contents   
View Article: PDF

[5] Alain Escassut and Jacqueline Ojeda. Survey on branched values and exceptional values for $p$-adic meromorphic functions. Contemporary Mathematics 596 (2013) 73-77.
Book volume table of contents   
View Article: PDF

[6] G. Barsegian. Revisiting a General Property of Meromorphic Functions. Contemporary Mathematics 591 (2013) 45-49.
Book volume table of contents
View Article: PDF

[7] I. Chyzhykov. Zero distribution and factorization of analytic functions of slow growth in the unit disc. Proc. Amer. Math. Soc. 141 (2013) 1297-1311.
Abstract, references, and article information   
View Article: PDF

[8] Hector Pasten. Representation of squares by monic second degree polynomials in the field of $p$-adic meromorphic functions. Trans. Amer. Math. Soc. 364 (2012) 417-446. MR 2833587.
Abstract, references, and article information   
View Article: PDF

[9] Bao Qin Li. A logarithmic derivative lemma in several complex variables and its applications. Trans. Amer. Math. Soc. 363 (2011) 6257-6267. MR 2833553.
Abstract, references, and article information   
View Article: PDF

[10] Gerd Dethloff, Sy Duc Quang and Tran Van Tan. A uniqueness theorem for meromorphic mappings with two families of hyperplanes. Proc. Amer. Math. Soc. 140 (2012) 189-197. MR 2833531.
Abstract, references, and article information   
View Article: PDF

[11] R. Korhonen and O. Ronkainen. Order reduction method for linear difference equations. Proc. Amer. Math. Soc. 139 (2011) 3219-3229. MR 2811278.
Abstract, references, and article information   
View Article: PDF

[12] Bao Qin Li. A result on value distribution of L-functions. Proc. Amer. Math. Soc. 138 (2010) 2071-2077. MR 2596044.
Abstract, references, and article information   
View Article: PDF

[13] J. K. Langley. Non-real zeros of derivatives of real meromorphic functions. Proc. Amer. Math. Soc. 137 (2009) 3355-3367. MR 2515405.
Abstract, references, and article information   
View Article: PDF

[14] Yik-Man Chiang and Shao-Ji Feng. On the growth of logarithmic differences, difference quotients and logarithmic derivatives of meromorphic functions. Trans. Amer. Math. Soc. 361 (2009) 3767-3791. MR 2491899.
Abstract, references, and article information   
View Article: PDF

[15] Walter Bergweiler and Alexandre Eremenko. Meromorphic functions with linearly distributed values and Julia sets of rational functions. Proc. Amer. Math. Soc. 137 (2009) 2329-2333. MR 2495266.
Abstract, references, and article information   
View Article: PDF

[16] J. K. Langley. Equilibrium points of logarithmic potentials on convex domains. Proc. Amer. Math. Soc. 135 (2007) 2821-2826. MR 2317957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Risto Korhonen and Jouni Rättyä. Linear differential equations in the unit disc with analytic solutions of finite order. Proc. Amer. Math. Soc. 135 (2007) 1355-1363. MR 2276644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ta Thi Hoai An and Julie Tzu-Yueh Wang. Unique range sets and uniqueness polynomials for algebraic curves. Trans. Amer. Math. Soc. 359 (2007) 937-964. MR 2262838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yûsuke Okuyama. Nevanlinna theoretical exceptional sets of rational towers and semigroups. Conform. Geom. Dyn. 10 (2006) 100-116. MR 2218642.
Abstract, references, and article information   
View Article: PDF

[20] Shahar Nevo, Xuecheng Pang and Lawrence Zalcman. Picard-Hayman behavior of derivatives of meromorphic functions with multiple zeros. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 37-43. MR 2218629.
Abstract, references, and article information   
View Article: PDF

[21] Peter Tien-Yu Chern. On meromorphic functions with finite logarithmic order. Trans. Amer. Math. Soc. 358 (2006) 473-489. MR 2177027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Byung-Geun Oh. Aleksandrov surfaces and hyperbolicity. Trans. Amer. Math. Soc. 357 (2005) 4555-4577. MR 2156721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Zhuan Ye. An analogue of continued fractions in number theory for Nevanlinna theory. Trans. Amer. Math. Soc. 356 (2004) 4829-4838. MR 2084400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Bao Qin Li. A joint theorem generalizing the criteria of Montel and Miranda for normal families. Proc. Amer. Math. Soc. 132 (2004) 2639-2646. MR 2054789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Pekka J. Nieminen and Eero Saksman. Boundary correspondence of Nevanlinna counting functions for self-maps of the unit disc. Trans. Amer. Math. Soc. 356 (2004) 3167-3187. MR 2052945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. K. Langley. Composite Bank-Laine functions and a question of Rubel. Trans. Amer. Math. Soc. 354 (2002) 1177-1191. MR 1867377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Hong-Xun Yi. On one problem of uniqueness of meromorphic functions concerning small functions. Proc. Amer. Math. Soc. 130 (2002) 1689-1697. MR 1887016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. K. Langley. Bank-Laine functions with sparse zeros. Proc. Amer. Math. Soc. 129 (2001) 1969-1978. MR 1825904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Min Ru. A note on $p$-adic Nevanlinna theory. Proc. Amer. Math. Soc. 129 (2001) 1263-1269. MR 1712881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ilpo Laine and Pengcheng Wu. Growth of solutions of second order linear differential equations. Proc. Amer. Math. Soc. 128 (2000) 2693-2703. MR 1664418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 82 found      Go to page: 1 2 3